Jie PENG


More New Classes of Differentially 4-Uniform Permutations with Good Cryptographic Properties
Jie PENG Chik How TAN Qichun WANG Jianhua GAO Haibin KAN 
Publication:   
Publication Date: 2018/06/01
Vol. E101-A  No. 6  pp. 945-952
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
permutation polynomialdifferentially 4-uniformalgebraic degreenonlinearityCCZ-equivalence
 Summary | Full Text:PDF

The Degree of Two Classes of 3rd Order Correlation Immune Symmetric Boolean Functions
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/01/01
Vol. E97-A  No. 1  pp. 365-370
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
symmetric Boolean functioncorrelation immunecorrelation attackalgebraic degree
 Summary | Full Text:PDF

Constructing Rotation Symmetric Boolean Functions with Maximum Algebraic Immunity on an Odd Number of Variables
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/06/01
Vol. E95-A  No. 6  pp. 1056-1064
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attackalgebraic immunitynonlinearityinvertible cyclic matrixrotation symmetric Boolean function
 Summary | Full Text:PDF

Constructing Correlation Immune Symmetric Boolean Functions
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/07/01
Vol. E94-A  No. 7  pp. 1591-1596
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
stream ciphercorrelation attackcorrelation immunitysymmetric Boolean function
 Summary | Full Text:PDF

Annihilators and Algebraic Immunity of Symmetric Boolean Functions
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6  pp. 1434-1440
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream cipheralgebraic attackalgebraic immunitycorrelation immuneweight supportsymmetric Boolean functionpalindromic Boolean function
 Summary | Full Text:PDF